APA 6th Edition Željko, M. (2006). On linking of Cantor sets. Glasnik matematički, 41 (1), 165-176. Retrieved from https://hrcak.srce.hr/3307
MLA 8th Edition Željko, Matjaž. "On linking of Cantor sets." Glasnik matematički, vol. 41, no. 1, 2006, pp. 165-176. https://hrcak.srce.hr/3307. Accessed 4 Dec. 2021.
Chicago 17th Edition Željko, Matjaž. "On linking of Cantor sets." Glasnik matematički 41, no. 1 (2006): 165-176. https://hrcak.srce.hr/3307
Harvard Željko, M. (2006). 'On linking of Cantor sets', Glasnik matematički, 41(1), pp. 165-176. Available at: https://hrcak.srce.hr/3307 (Accessed 04 December 2021)
Vancouver Željko M. On linking of Cantor sets. Glasnik matematički [Internet]. 2006 [cited 2021 December 04];41(1):165-176. Available from: https://hrcak.srce.hr/3307
IEEE M. Željko, "On linking of Cantor sets", Glasnik matematički, vol.41, no. 1, pp. 165-176, 2006. [Online]. Available: https://hrcak.srce.hr/3307. [Accessed: 04 December 2021]
Abstracts We introduce a property L for a subset of a manifold which enables us to pass the geometric linking property from the manifold to this subset. We prove that cubes with handles M and N are linked if and only if subsets X ⊂ Int M and Y ⊂ Int N having property L are linked. We present a criterion which shows that many known Cantor sets explicitly given by defining sequences have this property. As an application of the property L we extend the theorem on rigid Cantor sets thus allowing slightly more complicated terms in their defining sequences.